# SDR ASAA0540275

- Difficulty date: May 29, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 27,377 hours, 15,074 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 6552870504
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT AFT ENTRY DOOR CUTOUT IB FWD SIDE OF CUTOUT JUST AFT OF UPPER FWD LATCH FITTING.  REMOVED AND REPLACED FITTING.  (K)
